A remark on $\boldsymbol p$-convolution

Tom 96 / 2011

Rafał Sałapata Banach Center Publications 96 (2011), 293-298 MSC: Primary 46L53; Secondary 46L54. DOI: 10.4064/bc96-0-21

Streszczenie

We introduce a $p$-product of algebraic probability spaces, which is the definition of independence that is natural for the model of noncommutative Brownian motions, described in [10] (for $q=1$). Using methods of the conditionally free probability (cf. [4, 5]), we define a related $p$-convolution of probability measures on $\mathbb{R}$ and study its relations with the notion of subordination (cf. [1, 8, 9, 13]).

Autorzy

  • Rafał SałapataInstitute of Mathematics and Computer Science
    Wrocław University of Technology
    Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek